# SDR YENA20100422064

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 12,052 hours, 7,421 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 408 FLL-FLL FUMES IN THE COCKPIT IN FLIGHT, TURN PACKS OFF FUMES CLEARED (NOT ELECTRICAL SMELL).  SUSPECT DUE TO NR 1 ENGINE COMPRESSOR BOROSCOPE INSPECTION BORO PLUG ANTI SEIZE COMPOUND.  CONTAMINATED BLEED SYSTEM CAUSING FUMES IN THE CABIN.  PERFORMED HIGH POWER RUN PER AMM 72-00-00 AND PACK BURN, NO FUMES OR SMELL NOTED, PERFORMED INSPECTION PER AMM 21-20-00-810-801-A, NO DEFECTS NOTED, OK FOR SERVICE.
